# SDR IPXA2025072313969

- Difficulty date: July 19, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N425UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25370
- Aircraft time: 34,967 hours, 23,124 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146N3110714
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR, STRINGER 25L DENTED AT STA 1340. DISPLACED FRAME AT STATION 1340, STRINGER 25L FOR FOM. EO-94445-REQ1
